CSpace
ON A CRITERION OF ALGEBRAIC INDEPENDENCE OF NUMBERS
ZHU, YC
1989-04-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume34Issue:7Pages:540-542
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1989U702300004
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27911
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHU, YC. ON A CRITERION OF ALGEBRAIC INDEPENDENCE OF NUMBERS[J]. CHINESE SCIENCE BULLETIN,1989,34(7):540-542.
APA ZHU, YC.(1989).ON A CRITERION OF ALGEBRAIC INDEPENDENCE OF NUMBERS.CHINESE SCIENCE BULLETIN,34(7),540-542.
MLA ZHU, YC."ON A CRITERION OF ALGEBRAIC INDEPENDENCE OF NUMBERS".CHINESE SCIENCE BULLETIN 34.7(1989):540-542.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHU, YC]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHU, YC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHU, YC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.